MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS

ABBOTT GMBH ARCHITECT ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Model Number 1L79-35
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.Multiple patient ids involved in this event; (b)(6).No patient demographic information is available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer generated (b)(6) architect anti-hcv results for 2 patients.The following information was provided: sid (b)(6), initial result (b)(6).The customer reported this patient as (b)(6).Sid (b)(6), initial result (b)(6).The customer reported this patient as (b)(6).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets was performed for architect anti-hcv reagent lot number 21461be00.The ticket search determined that there is normal complaint activity for the reagent lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A retained reagent kit of lot number 21461be00 was tested in a specificity setup.Results of this setup did not implicate that the sensitivity performance of the lot is negatively impacted.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect anti-hcv reagent lot number 21461be00 was identified.This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
ARCHITECT ANTI-HCV REAGENT KIT
Common Device Name
ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11624047
Report Number3002809144-2021-00238
Device Sequence Number3280430
Product Code MZO
UDI-Device Identifier00380740001421
UDI-Public00380740001421
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P050042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2021
Device Model Number1L79-35
Device Catalogue Number01L79-35
Device Lot Number21461BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)